# SDR LS1R066566

- Difficulty date: March 15, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- Aircraft time: 7,870 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 369H45267
- Part serial: 189
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE GAUGE NEEDLE BOUNCES.
